# SDR 96ZZZX1837

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818SJ
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Frame
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FORWARD CARGO COMPARTMENT, CRACK IN FRAME ON AFT BULKHEAD AT FLOOR LEVEL.  REPAIRED IAW DC9 SRM CH 53. AIRCRAFT TT:  22,205 HRS.  AIRCRAFT TC:  42,206.
